# SDR DU4R2006618

- Difficulty date: September 2, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 730 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291023 N/R  NR21879 LIGHTNING STRIKE BLEND OUT AT FS 730 1.25 INCHES ABOVE L-27R OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER REPAIR 6 INCHES X 5 INCHES FROM 2024-T3 .032 INCHES IAW SRM 53-04 FIG. 38, 51-10-3D.
